# SDR R61A201312131327

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: 18400059
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT MLG GLAND NUT CORROSION ON THREADS. MAINTENANCE R & R LT MLG GLAND NUT IAW AMM 32-11-04.
